p-best response set and the robustness of equilibria to incomplete information - Paris-Jourdan Sciences Économiques Access content directly
Journal Articles Games and Economic Behavior Year : 2006

p-best response set and the robustness of equilibria to incomplete information

Olivier Tercieux
  • Function : Author
  • PersonId : 1183578

Abstract

In this paper, we use p-best response sets--a set-valued extension of p-dominance--in order to provide a new sufficient condition for the robustness of equilibria to incomplete information.

Dates and versions

halshs-00754138 , version 1 (20-11-2012)

Identifiers

Cite

Olivier Tercieux. p-best response set and the robustness of equilibria to incomplete information. Games and Economic Behavior, 2006, 56 (2), pp.371-384. ⟨10.1016/j.geb.2005.08.004⟩. ⟨halshs-00754138⟩
90 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More